International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 45-52
On barrelled topological modules
Instituto de Matemática, Universidade Federal do Rio de Janeiro, Caixa Postal 68530, Rio de Janeiro 21945, Brazil
Received 14 September 1992; Revised 5 February 1993
Copyright © 1996 Dinamérico P. Pombo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some of the main theorems concerning ultrabarrelled topological vector spaces are extended to the context of topological modules.